# SDR UALA2013011400227

- Difficulty date: January 12, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 65,152 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31329
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED, RETURNED TO FIELD.  CHECKED IDG OIL REF AMM 12-13-03.  REPLACED NR 1 GCU REF AMM 24-22-02.  RAN ENGINE, GENERATOR DID NOT COME ON LINE.  PLACED ORIGINAL GCU BACK IN ACFT IAW AMM 24-22-02.    REPLACED IDG PER MM, OPS CHECKED NORMAL.
